Show simple item record

dc.contributor.authorGeronimo, J. S.
dc.contributor.authorMartínez-Finkelshtein, Andrei
dc.date.accessioned2012-08-02T11:15:10Z
dc.date.available2012-08-02T11:15:10Z
dc.date.issued2006
dc.identifier.urihttp://hdl.handle.net/10835/1633
dc.description.abstractWe combine the Riemann-Hilbert approach with the techniques of Banach algebras to obtain an extension of Baxter's Theorem for polynomials orthogonal on the unit circle. This is accomplished by using the link between the negative Fourier coefficients of the scattering function and the coefficients in the recurrence formula satisfied by these polynomials.es_ES
dc.language.isoenes_ES
dc.sourceJournal of approximation theory Vol. 139 Nº(1-2) (2006)es_ES
dc.subjectTeorema de Baxteres_ES
dc.subjectPolinomios ortogonaleses_ES
dc.subjectCírculo unitarioes_ES
dc.subjectBaxter's Theoremes_ES
dc.subjectPolynomials orthogonales_ES
dc.subjectUnit circlees_ES
dc.titleOn Extensions of a Theorem of Baxteres_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record